Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
שמור ב:
מחבר ראשי: | American Mathematical Society |
---|---|
פורמט: | Bài viết |
שפה: | English |
יצא לאור: |
American Mathematical Society
2009
|
נושאים: | |
גישה מקוונת: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
תגים: |
הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
פריטים דומים
-
Mathematics of computation. Volume 66, Number 219, 1997
מאת: American Mathematical Society
יצא לאור: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
מאת: American Mathematical Society
יצא לאור: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
מאת: American Mathematical Society
יצא לאור: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
מאת: American Mathematical Society
יצא לאור: (2009)